# SDR CA000830007

- Difficulty date: July 18, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 12,292 hours
- Engine: Ge CF343A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 16215105
- Condition: Deformed
- Location: Nlg Ww
- Component: Bracket
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) WARNING MESSAGE GEAR DISAGREE AND NOSE DOOR OPEN DURING TAKEOFF.RECYCLING OF THE GEAR WAS TRIED UNSUCCESSFULLY, AIRCRAFT RETURNED TO YUL FOR LANDING. AFTER INVESTIGATION, FOUND PROXIMITY SENSOR BRACKET DEFORMED. BRACKET CHANGED AND PROXIMITY SENSOR ADJUSTED AS PER MAINTENANCE INSTRUCTION MANUAL MM 32-61-05. GEAR SWING CARRIED OUT, CHECK SERVICEABLE.
